| Texto completo | |
| Autor(es): |
Ramos, Eduardo
;
Nolasco, Victor
;
Gameiro, Marcio
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | APPLIED NUMERICAL MATHEMATICS; v. 180, p. 16-pg., 2022-06-02. |
| Resumo | |
This paper is dedicated to the problem of isolating and validating zeros of non-linear two point boundary value problems. We present a method for such purpose based on the Newton-Kantorovich Theorem to rigorously enclose isolated zeros of two point boundary value problem with Neumann boundary conditions. (AU) | |
| Processo FAPESP: | 19/06249-7 - Aplicações de Métodos Computacionais e Topológicos em Sistemas Dinâmicos |
| Beneficiário: | Marcio Fuzeto Gameiro |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |